Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pigmentation on face and dark circles. On kojic acid and oxidon. Help?

Hi I am kalyani. I am having pigmentation on my face and dark circles under eye. I had taken treatment for that from dermatologist then she gave me kojic acid cream and radant to apply at every night.and also prescribed derma dew soap and derma dew moisturiser and fash gel face wash.even after one month no improvement.After some days I have changed my city and consulted another dermatologist.she prescribed oxidon plus one capsule every night.Ekran sunscren,episoft face cleanser,glyco-6 cream and radant cream.After taking this treatment after one month little bit improvement is seen.I want my natural skin back soon.Please suggest me what to do for earlier recovery.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi dear, the treatment u are taking is correct. dont worry much. in addition i would suggest u to take iron capsules. take daily one capsule for at least 3 months. you will find good results
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor